# SDR SWAA2022062718132

- Difficulty date: June 13, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 58,834 hours, 34,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN A/C BAY ON LOWER ATTACH ANGLE WL 172 AT STA 663 LBL 8 / [01] APPLIED EWIS PROTECTION TO REPAIR AREA IAW AMM 20-60-07;[02] REMOVED ALL FASTENERS AND TRIMMED OUT DAMAGED SECTION OF ANGLE IAW SRM 57-10-10-2R-5;[03] PERFORMED DETAILED VISUAL INSPECTION OF REPAIR AREA AND UNDERLYING STRUCTURE; NO DEFECTS NOTED IAW SRM 57-10-10-2R-5;[04] VERIFIED -1 REPLACEMENT ANGLE FABRICATED ON BACK SHOP W/O 43877-5000-0001 AND -2 SPLICE ANGLE FABRICATED ON BACK SHOP W/O 43877-5000-0002 IAW SRM 57-10-10-2R-5;[05] VERIFIED ITEMS 1 THROUGH 3;[06] VERIFIED ITEM 4;[07] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 16. NO DEFECTS NOTED. TOOL#31823; DUE 23DEC22;[08] COMPLETED FABRICATION OF REPAIR PARTS (SPLICED AT LBL 10) IAW SRM 57-10-10-2R-5;
